Facebook Pixel
EmpowHER Guest

abt postinor2

By Anonymous January 28, 2017 - 4:46pm
Rate This

I told postinor2 almost 4 times in a week I stopped of for almost 2weeks now I haven't seen my period n I didn't see it the month before I stop too pls answer me

Add a Comment1 Comments


Dear Anon,

You have taken too many pills and may have caused a hormonal imbalance. Please call your doctor for further instructions. Postinor 2 should be taken as directed and only in emergencies. It should not be used as a regular form of birth control.


January 28, 2017 - 7:19pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!